# SDR UALA2012042302408

- Difficulty date: April 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 56,542 hours, 6,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Loose
- Location: Seat 54hjk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 54HJK LOOSE.  REPLACED EMERGENCY LIGHT, CHECKED OKAY.
